# SDR MALA060495

- Difficulty date: August 1, 2006
- Submitted: August 12, 2006
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 13,462 hours, 12,614 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF MSP AND GEAR RETRACTION, THE ANTI SKID INOP CAUTION LIGHT ILLUMINATED.  CREW FOLLOWED QRH AND SWITCHED TO GREEN SYSTEM.  LIGHT WENT OUT.  PERFORMED TEST OF ANTI SKID CONTROL BOX AND VALVES IAW AMM.  NO FAULTS NOTED.  COULD NOT DUPLICATE PROBLEM.
